| Model Number |
14500-5A |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
04/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient went to the hospital and was diagnosed with blood glucose (bg) values that dropped to 45 mg/dl.No treatment information was given.The patient is currently in the hospital.
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to determine if any product condition could have contributed to the reported hospitalization and hypoglycemia.No lot release records were reviewed, as the product lot number was not provided.